Blood Pressure Home > Tribenzor Overdose
If you take too much Tribenzor (olmesartan medoxomil/amlodipine/hydrochlorothiazide), symptoms could include low blood pressure, dizziness, and a low heart rate. Treatment options may include administering activated charcoal or pumping the stomach to help reduce the amount of the medication that is absorbed into the bloodstream. Supportive care will also be used to treat any symptoms that occur.
Can You Take Too Much Tribenzor?Tribenzor™ (olmesartan medoxomil/amlodipine/hydrochlorothiazide) is a combination medication used to treat high blood pressure, known medically as hypertension. As with most medications, it is possible to take too much Tribenzor.
Effects of an OverdoseIt is not known exactly what to expect after a Tribenzor overdose. However, based on the actions of the medication, as well as a case report of an intentional amlodipine (one of the components of Tribenzor) overdose, people who take too much Tribenzor might experience the following symptoms:
- Extremely low blood pressure (hypotension)
- A fast heart rate (tachycardia)
- A low heart rate (bradycardia)
- Electrolyte imbalance, such as decreased levels of potassium, sodium, or chloride in the blood, which may cause the following symptoms:
- Dry mouth
- Muscle pains or cramps
- Nausea and vomiting
- Decreased urination.